# SDR ASAA2013042994700

- Difficulty date: April 29, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 655214135
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MIDFLAP UPPER SURFACE IS CHAFED ON INBD END.  ACFT GROUNDED.  UPON FURTHER INVESTIGATION FOUND CHAFED AREAS TO BE KNIFE EDGE AND OUT OF LIMITS.  REMOVED AND FABRICATED AND INSTALLED REPAIR IAW SRM 57-53-01-2R3, FIG 201.
